# SDR UIEA2016092600775

- Difficulty date: September 20, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,249 hours, 16,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 20H INOPERATIVE, EMERGENCY LIGHTS AT SEAT 29H INOPERATIVE.  RESECURED CONNECTORS UNDER SEATS.  OPS CHECKS NORMAL AMM 33-50-00.  OPS CHECK C/W.
